# SDR VNAA2012112600019

- Difficulty date: November 26, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 20,440 hours, 20,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR EMERGENCY LIGHTS FROM ROW NINE (9) AFT INOPERATIVE.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED NUMBER FOUR (4) INVERTER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
